How To Deal With Facial Bruntusan After Stopping Using Skincare?
, I am asking for permission. Previously I was asking for skincare, even though I just used 1 package setgh or more than 1.5 months ago when I had a forehead, there was a tip on my forehead, my mother advised me to stop using the cream. After I stopped, there was a small pile in my left cheek that itched and turned red. How should you do it
Hello, thank you for the question to HealthReplies.com.
Bruntusan complaints after the use of skincare can be caused by several possible causes, including:
1. Allergic contact dermatitis: complaints of the skin characterized by redness, itching, streaking. The reason is because of skin contact with substances that cause allergies such as metals and so on
2. Irritant contact dermatitis: irritation of the skin due to contact with substances that cause irritation such as detergents and so on
3. Tinea facial: a fungal infection of the facial skin characterized by redness, itching, burning usually due to the use of skincare tools alternately with others
To find out more about the causes, diagnosis and treatment of complaints that you experience, you should immediately conduct an examination directly to a dermatologist.
Prevention that can be done includes:
1. Stop using skincare if without the advice of a dermatologist
2. wash your face with face soap
3. Find out the cause of allergies and stay away from the originators
Thus, hopefully useful :)